Couldn't find what you looking for?

TRY OUR SEARCH!

jassica 

hi there.. i am 21 yrs old and had sex with my boyfriend on 10th of march.however we have used condom but i was too scared so have had an ipill nxt day.now after 10dayz having clotted blood in my urine bt not my periods nd also pain in legs nd feeling too weak.. i am very very scared am i pregnant.. plz help me out..

Loading...

Could be a urinary tract infection? UTI is a bacterial infection that occurs when bacteria invade the urinary tract system. It always happen when bacteria from the bowel that live on the skin near the rectum or in the vagina, which spread and enter the urinary tract through the urethra. Because of the anatomic factors, women are more prone to get a UTI.

Symptoms of UTI are not easy to miss and include a strong urge to urinate that cannot be delayed, which is followed by a sharp pain or burning sensation in the urethra when the urine is released. Most often very little urine is released and the urine that is released may be tinged with blood. The urge to urinate recurs quickly and soreness may occur in the lower abdomen, back, or sides. 

Do not hesitate to see a doctor and get it tested, if you do have UTI, you'll get prescriptions. Herbal medicine diuretic and anti-inflammatory pill could also be a good option, yo may google it and have a look. 

Reply

Loading...

Hi, sometimes with i-pill a woman experiences some slight spotting or withdrawal bleeding. this is your body's natural reaction towards i-pill. there is nothing for you to worry about getting pregnant as you have used condoms as well as i-pill. Relax!

Reply

Loading...